# SDR IPXA2014052783088

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW MESSAGE DISPLAYED.  R & R NR 1 BATTERY PACK IAW AMM 33-51-01-400-802.   SYSTEM TESTED NORMAL IAW AMM 33-51-01-400-802.  EFF IAW 33-51-01-5 ITEM NR 15.
